# SDR VNAA0407002

- Difficulty date: July 13, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 23,424 hours, 20,900 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT A EMERGENCY FLOOR LIGHT STRIP WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY FLOOR LIGHTING STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
